# SDR SWIA202164127

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE ON THE AFT SIDE OF FRAME FS333.00 BETWEEN STGR26R & STGR25R IS CORRODED. (MARKED)   (C CHECK RO 02-03-22)   REPLACED PREVIOUS REPAIR DOUBLER TO FRAME AT FS333 BETWEEN STGR 26R & STGR 25R REF STS EA 20-2015-365 REV - A 7/20/2016. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
